# SDR IXXA20221009139

- Difficulty date: October 5, 2022
- Submitted: October 9, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,816 hours, 25,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Broken
- Location: Emergency Lights
- Component: Switch
- Component part number: 21007
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R 3 EMERGENCY LIGHT TEST SWITCH BROKEN. REMOVED AND REPLACED R-3 EMERGENCY LIGHT TEST SWITCH PER PEMCO 757-200 AMM 25-21-06. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
